# SDR SIMA20120801014

- Difficulty date: August 1, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 29,821 hours, 27,777 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 LOWER SHEAR TIE CORRODED.  REPAIRED SHEAR TIE IAW EO EM-53MR-1129.
